# SDR ARWR960818

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Stub Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING UPPER SURFACE NR 3 STUB WING T/E HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATED DOUBLER IAW DER ARW 950082-1011, TREATED AND PRIMED IAW SRM 51-1-8 AND INSTALLED IAW DER NR ARW 950082-1011.  (X)
